Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi,

I started using the regimen and BP because at the corner of my lips I kept getting pimples and whiteheads that got very big.. not nice.

I have been using BP for about 8 weeks now on the area, twice a day, moisturising 2-3 times a day. What I have noticed is that I am no longer getting whiteheads however the areas are still red... it looks like there is a bit of acne there but it isnt (and it looks sore). If i glide my finger over the skin it isnt smooth there are bumps. (only a very small area).

It has been like this for about 4 weeks now and the BP doesnt seem to be doing anything else. Whenever I have had pimples in the past i just left it and after a while the redness went away. Do you think the BP has done its job and I should now stop using it or start using something else to get rid of the redness?

Hope you can help!

Link to comment
Share on other sites

In my experience, BP is terrible for redness. Even though BP kept my moderate acne from getting too bad, I had to stop using it because the red marks were just terrible.

Link to comment
Share on other sites

Hey, was hoping if anyone thinks I should stop using BP for the next week or so and see if it clears up itself?

Link to comment
Share on other sites

Hi. You should apply Zincofax 40% cream to the redspots..It works like a charm on me when I have postacneic red marks..apply at bedtime...

Link to comment
Share on other sites

Hi, attatched some pics below. As you can see there are some spots there, but I have been applying BP to them for 8 weeks now and they havent gone.. ithe area is red on both sides.

cimg1964aw6.th.jpg

cimg1963ho2.th.jpg

Link to comment
Share on other sites

I think you should keep using BP, because you said it helps with your pimples and stuff. But, maybe try to use a bit less?

MY FIRST thought was it could be hyperpigmentation.... which isn't permenant. Just temporary and will go away eventually. BUT, you said it felt like bumps???

I would try using a honey mask =). kills bacteria and stuff.....

You can try Apple Cidar Vinegar. lol. ^_^

Tea tree oil is good with red bumps and easing the swelling...

gosh, I really don't know. okay I GOT IT!!!!! MAYBE, your skin is a bit aggrivated. So, use a good moisturizer before using BP, or maybe during the daytime (don't use BP during the day, use it at night)....

if it's swollen, ice it, and put bp on it, and put a band aid over it. it'll disappear in the morning...usually. lol

<3

ugh... ANYONE ELSE KNOW?!?! sorry i couldn't be much of a help. =/

I think you should keep using BP, because you said it helps with your pimples and stuff. But, maybe try to use a bit less?

MY FIRST thought was it could be hyperpigmentation.... which isn't permenant. Just temporary and will go away eventually. BUT, you said it felt like bumps???

I would try using a honey mask =). kills bacteria and stuff.....

You can try Apple Cidar Vinegar. lol. ^_^

Tea tree oil is good with red bumps and easing the swelling...

gosh, I really don't know. okay I GOT IT!!!!! MAYBE, your skin is a bit aggrivated. So, use a good moisturizer before using BP, or maybe during the daytime (don't use BP during the day, use it at night)....

if it's swollen, ice it, and put bp on it, and put a band aid over it. it'll disappear in the morning...usually. lol

<3

ugh... ANYONE ELSE KNOW?!?! sorry i couldn't be much of a help. =/

Link to comment
Share on other sites

Thanks for the replies.... Thing is the regimen says use LOTS of BP..

Its annoying because i dont have spots anywhere else, just there (either side of my lips)

I have bene using Eucerin Moisturiser, but also have Sudo Crem and Nivea Young

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×